MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY ASSURA ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY ASSURA ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3257-40
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the implantable cardioverter defibrillator was defective.The device was explanted and replaced on (b)(6) 2013.

Brand Name
UNIFY ASSURA ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key10701880
Report Number2017865-2020-15733
Device Sequence Number11689618
Product Code NIK
UDI-Device Identifier05414734505628
UDI-Public05414734505628
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2013
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2014
Device Model NumberCD3257-40
Device Catalogue NumberCD3257-40
Device Lot Number3990924
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2020
Initial Report FDA Received Date10/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;